# SDR CALA2022111703165

- Difficulty date: November 17, 2022
- Submitted: November 18, 2022
- Operation: Air carrier
- Aircraft: N37470
- Make and model: Boeing 737924ER
- Aircraft serial: 37099
- Aircraft time: 31,535 hours, 11,218 cycles
- System (JASC): 3245 · Tire Tube
- Part: Tire
- Part number: NA
- Part serial: NA
- Condition: Blown
- Location: Lh Mlg
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TIRE PROBLEM MAIN GEAR RIGHT INBOARD AIRPORT OPS CONFIRMS LEFT MAIN INBOARD TIRE BLOWN. PHOTOS ADDED LEADING AND TRAILING EDGE FLAPS REMAINING IN EXTENDED POSITION SDR FLAGGED LEADING AND TRAILING EDGE FLAPS REMAINING IN EXTENDED POSITION WILL BE ADDRESSED ON LP 3100207 REMOVED AND REPLACED #3 MLG TIRE (R/H INBD) WITH SERVICABLE TIRE ASSY REF AMM 32-45-11-000-801 AND 32-45-11-400-801. PARTS USED:  1870795,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1870795  SN OFF 3531 IPC REFERENCE # 32-45-11-02  10 WHEEL, TIRE, AS  OFF 60-3249-9-0002 3531 ON 60-3249-9-0002 2292
